# SDR SWIA201540972

- Difficulty date: March 14, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 29,468 hours, 24,374 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER SKIN SHROUD CHAFED, MARKED, C-CHECK, RO 4/2/15.  REPAIRED DAMAGE AT RT AILERON UPPER SKIN SHROUD, REF REO.
